MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspected device was returned for evaluation.Review of the event history log (ehl) showed "cassette not attached properly" alarm.No discrepancies related to the complaint were found during visual inspection.Confirmed that the customer was getting alarms in the event log of ¿cassette not attached properly¿.However, this issue could not be replicated.The probable cause was unknown.Performed downstream occlusion (dso)/upstream occlusion (uso) sensor calibration.There are no signs of damage to the pumps upstream and downstream sensors and they are functioning as expected.Based on the review of complaints it was determined that the previous repair is related to the current complaint.The device passed all functional tests.
 
Event or Problem Description
It was reported that pump has "cassette not attached properly" error when no cassette is attached occurred during testing.During the device evaluation, it was found that there was "cassette not attached properly" alarm in the event history log.This indicates a high-priority alarm which will stop the infusion during use.

Brand Name
CADD-SOLIS VIP AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25696710
Report Number3012307300-2026-06835
Device Sequence Number15921753
Product Code FRN
UDI-Device Identifier15019517126600
UDI-Public(01)15019517126600(11)190709
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2120
Device Catalogue Number21-2127-0104-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown